It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 1 - 20 of 53 for accutane and waxing. (0.103 seconds)


... My daughter was on accutane and decided to wax her upper lip...which she had done previously many times. Well, the skin came off with the wax somewhat and she had a mess. I wouldn't try it while taking this drug...it really effects people differently. Just thought I'd let you know! ... (6 replies)
... hey everyone i finished my course a month ago....im just wondering how long i have to wait before i can wax my eyebrows... also...has anyone spot treated after accutane..and with what? how long should i wait? also...will the results get better/? i am pleased...however i was expecting better...i have broke out..not bad by any means at all..but i just thought it would be... (5 replies)
... Did anyone know what ended up happening to the lady's daughter who had their lip waxed because that just happened to me and I am starting college next week and am eager to find out what will happen to my hideous upper lip region. ... (6 replies)

... Nice. Anyway, my favorite warning in the Accutane package is: do not wax your skin; your skin may come off with the waxing. Apparently, it's true for some people. (6 replies)
... I just got a complete brazilian wax. I have been on accutane for 3 months 120mg. No problems what so ever. You should go to a trained waxer and have them do a patch test to see if u have a reaction. I have absolutelty no problems it was even my first time getting waxed down there. ... (6 replies)
... The big, long paper that comes with it tells you not to. Read it! :p (6 replies)
... When I did my course of accutane waxing was discouraged for the exact reason the previous poster mentioned. ... (6 replies)
... so i know there are certain things you shouldnt do while on accutane because of the scarring and what not, but does that include waxing your eyebrows? ... (6 replies)
... thanks so much for the replies eveyrone...i appreciate it.. and thanks for looking info up for me, that was really sweet ya i figured it was 6 months.. how is your brothers skin now? i just bought the book "dont go to the cosmedic counter without me" by paula begoun...anyone use this book? also...im just wondering when i am able to use acne fighting products like BP ?... (5 replies)
... I looked through my brother's accutaine booklet for an to answer your question. Although it is an older one, as he was on accutaine some while back (12 years or so, and info has been changed dramatically since then) I read that you should not wax for up to 6 months after finishing up your medication. Hope that helps. I know it's a long wait. Sorry if that's not the answer... (5 replies)
... I don't necessarily think your acne comes back after accutane is out of your system. At least I hope not. I think it's a long term solution to acne. ... (5 replies)
... the problem is i havent seem my derm since the last time he gave me a prescription...when i finished month 4 he just gave me my prescription for month 5 and said see ya ...i asked if i needed to see him when i finish treatment and he said no....i really didnt like him.. ... (5 replies)
... I know how you feel about waxing...it's killing me not to get my eyebrows done. Ask your derm when you can start. I know accutane is still in you system for a while after you stop. ... (5 replies)
... a long time, but am afraid and was hoping to get advice from others who have gone through this. ... (1 replies)
... I used an eyebrow trimmer while I couldn't wax because of Accutane. (7 replies)
... mins and then pluck...I found the hairs came out easier and my skin wasn't as ripped u know? ... (7 replies)
... thanks for the reply.. so how do you take care of unrulely eyebrows while on accutane or retin-a? (7 replies)
... When I was on Accutane I was told not to wax my eyebrows!!! Well, seeing as how I didn't feel like listening, I went ahead and got them waxed. What's the worse that could happen right? ... (7 replies)
... I am on day 27 of accutane and I did start getting really fine peach fuzz mustache after week one! I have blonde hair so it is hard to see but after week two it was more noticable. ... (6 replies)
... Never heard of that about the tattoos. Mines on my lower back and accutane had no effect. I can't understand why it would. ... (7 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 03:38 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!